# SDR AALA201712269061

- Difficulty date: December 23, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 12,164 hours, 5,937 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Missing
- Location: Door Indicator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR WHITE PLASTIC SLIDE ARMED INDICATOR COVER MISSING.  INSTALLED A WHITE PLASTIC  COVER.
